# SDR ASAA2021072135482

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A81242
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER CHORD CORRODED AT STA 860. GROUNDED - YES. REMOVED CORROSION FOUND TO HAVE 100% MAT LOSS REMOVED & REPLACED LOWER CHORD IAW B737-700 SRM 51-40-02-0G-0W=.950 O=.075 R=.000 L=2.10 D=.075.
